# SDR SWAA2019101657813

- Difficulty date: September 28, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 25,625 hours, 11,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A7519
- Condition: Corroded
- Location: Bs 790-810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SUPPORT CORRODED BETWEEN BS. 790 TO BS. 810, RBL 14.  / R&R FLOOR BOARD SUPPORT IAW SRM.
